Record number :
1548080
Title of article :
Approximation of circular arcs by Bézier curves
Author/Authors :
Ahn، نويسنده , , Young Joon and Kim، نويسنده , , Hong Oh، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
19
From page :
145
To page :
163
Abstract :
For the circular arc of angle 0<α<π we present the explicit form of the best GC3 quartic approximation and the best GC2 quartic approximations of various types, and give the explicit form of the Hausdorff distance between the circular arc and the approximate Bézier curves for each case. We also show the existence of the GC4 quintic approximations to the arc, and find the explicit form of the best GC3 quintic approximation in certain constraints and their distances from the arc. All approximations we construct in this paper have the optimal order of approximation, twice of the degree of approximate Bézier curves.
Keywords :
Quintic Bézier , Best approximation , Geometric continuity , Quartic Bézier , Circular arcs , Hausdorff distance
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
1997
Link To Document :
بازگشت